# SDR DHL2003802569

- Difficulty date: November 20, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION FRAME WITH 0.500 AND 1.000 CRACK IN IT, STA -131.000 L-31L TO L-31R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-3-3 PG 9.  REMOVED DAMAGED FRAME IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1.  FABRICATED FRAME IAW SRM 53-3-3 PG 1.  HEAT TREATED FRAME IAW SRM 51-1-1 PG 1, 13, 17 SRM 51-1-4 PG 1, 2, 3.  CLEANED, TREATED AND PRIMED AREA AND FRAME IAW SRM 51-1-8B.  INSTALLED NEW FRAME IAW SRM 51-1-20D PG 9 SRM 51-1-21 PG 1.
